Diametral dimensions of Cartesian products, stability of smooth sequence spaces and applications.
Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 163-171
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__280_151679,
author = {M.S. Ramanujan and T. Terzioglu},
title = {Diametral dimensions of {Cartesian} products, stability of smooth sequence spaces and applications.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {163--171},
year = {1976},
volume = {280},
zbl = {0316.46005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__280_151679/}
}
TY - JOUR AU - M.S. Ramanujan AU - T. Terzioglu TI - Diametral dimensions of Cartesian products, stability of smooth sequence spaces and applications. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 163 EP - 171 VL - 280 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__280_151679/ ID - JRAM_1976__280_151679 ER -
%0 Journal Article %A M.S. Ramanujan %A T. Terzioglu %T Diametral dimensions of Cartesian products, stability of smooth sequence spaces and applications. %J Journal für die reine und angewandte Mathematik %D 1976 %P 163-171 %V 280 %U http://geodesic.mathdoc.fr/item/JRAM_1976__280_151679/ %F JRAM_1976__280_151679
M.S. Ramanujan; T. Terzioglu. Diametral dimensions of Cartesian products, stability of smooth sequence spaces and applications.. Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 163-171. http://geodesic.mathdoc.fr/item/JRAM_1976__280_151679/